Aseptic necrosis

Long-term use of high-dose steroids can cause a problem called aseptic necrosis. This condition is caused by the death of the small blood vessels that nourish the bones. Pain and loss of mobility result.

Leslee was an athlete who played three sports prior to her AML diagnosis and bone marrow transplant. The steroids saved her life but destroyed her bones. She has had surgery on her shoulders, hips, and knee joints. Her shoulders and hips are much better, but her knees are still painful, and she has trouble getting around. The surgeon is hoping that soon he will be able to use live bone in experimental surgery to help her.

Single Parenting Becoming the Best Parent For Your Child

Single Parenting Becoming the Best Parent For Your Child

Parenting is a challenging task. As a single parent, how can you juggle work, parenting, and possibly college studies single handedly and still manage to be an ideal parent for your child? Read the 65-page eBook Single Parenting Becoming The Best Parent For Your Child to find out how. Loaded with tips, it can inspire, empower, and instruct you to successfully face the challenges of parenthood.

Get My Free Ebook


Post a comment